2 Search Results for "Stufler, Benedikt"


Document
Cut Vertices in Random Planar Maps

Authors: Michael Drmota, Marc Noy, and Benedikt Stufler

Published in: LIPIcs, Volume 159, 31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020)


Abstract
The main goal of this paper is to determine the asymptotic behavior of the number X_n of cut-vertices in random planar maps with n edges. It is shown that X_n/n → c in probability (for some explicit c>0). For so-called subcritial subclasses of planar maps like outerplanar maps we obtain a central limit theorem, too.

Cite as

Michael Drmota, Marc Noy, and Benedikt Stufler. Cut Vertices in Random Planar Maps. In 31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020). Leibniz International Proceedings in Informatics (LIPIcs), Volume 159, pp. 10:1-10:18, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2020)


Copy BibTex To Clipboard

@InProceedings{drmota_et_al:LIPIcs.AofA.2020.10,
  author =	{Drmota, Michael and Noy, Marc and Stufler, Benedikt},
  title =	{{Cut Vertices in Random Planar Maps}},
  booktitle =	{31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2020)},
  pages =	{10:1--10:18},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-147-4},
  ISSN =	{1868-8969},
  year =	{2020},
  volume =	{159},
  editor =	{Drmota, Michael and Heuberger, Clemens},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.AofA.2020.10},
  URN =		{urn:nbn:de:0030-drops-120403},
  doi =		{10.4230/LIPIcs.AofA.2020.10},
  annote =	{Keywords: random planar maps, cut vertices, generating functions, local graph limits}
}
Document
Local Limits of Large Galton-Watson Trees Rerooted at a Random Vertex

Authors: Benedikt Stufler

Published in: LIPIcs, Volume 110, 29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018)


Abstract
We prove limit theorems describing the asymptotic behaviour of a typical vertex in random simply generated trees as their sizes tends to infinity. In the standard case of a critical Galton-Watson tree conditioned to be large, the limit is the invariant random sin-tree constructed by Aldous (1991). Our main contribution lies in the condensation regime where vertices of macroscopic degree appear. Here we describe in complete generality the asymptotic local behaviour from a random vertex up to its first ancestor with "large" degree. Beyond this distinguished ancestor, different behaviours may occur, depending on the branching weights. In a subregime of complete condensation, we obtain convergence toward a novel limit tree, that describes the asymptotic shape of the vicinity of the full path from a random vertex to the root vertex. This includes the important case where the offspring distribution follows a power law up to a factor that varies slowly at infinity.

Cite as

Benedikt Stufler. Local Limits of Large Galton-Watson Trees Rerooted at a Random Vertex. In 29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018). Leibniz International Proceedings in Informatics (LIPIcs), Volume 110, pp. 34:1-34:11, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2018)


Copy BibTex To Clipboard

@InProceedings{stufler:LIPIcs.AofA.2018.34,
  author =	{Stufler, Benedikt},
  title =	{{Local Limits of Large Galton-Watson Trees Rerooted at a Random Vertex}},
  booktitle =	{29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018)},
  pages =	{34:1--34:11},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-078-1},
  ISSN =	{1868-8969},
  year =	{2018},
  volume =	{110},
  editor =	{Fill, James Allen and Ward, Mark Daniel},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.AofA.2018.34},
  URN =		{urn:nbn:de:0030-drops-89276},
  doi =		{10.4230/LIPIcs.AofA.2018.34},
  annote =	{Keywords: Galton-Watson trees, local weak limits}
}
  • Refine by Author
  • 2 Stufler, Benedikt
  • 1 Drmota, Michael
  • 1 Noy, Marc

  • Refine by Classification
  • 1 Mathematics of computing → Random graphs
  • 1 Mathematics of computing → Stochastic processes

  • Refine by Keyword
  • 1 Galton-Watson trees
  • 1 cut vertices
  • 1 generating functions
  • 1 local graph limits
  • 1 local weak limits
  • Show More...

  • Refine by Type
  • 2 document

  • Refine by Publication Year
  • 1 2018
  • 1 2020

Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail